MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TROCAR TUBE "HIGH-FLOW", 4 MM, 2 STOPCOCKS, ROTATABLE

OLYMPUS WINTER & IBE GMBH TROCAR TUBE "HIGH-FLOW", 4 MM, 2 STOPCOCKS, ROTATABLE
Model Number A70951A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the distal end on the insertion tube of the trocar tube was deformed.There was no patient involvement.
 
Additional Manufacturer Narrative
An olympus field service engineer (fse) was dispatched to the user facility and confirmed the reported issue [deformed distal end of insertion tube].The subject device will not be sent back to olympus for further evaluation and repair.Based on the results of the investigation, olympus confirmed the event, however, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
TROCAR TUBE "HIGH-FLOW", 4 MM, 2 STOPCOCKS, ROTATABLE
Common Device Name
TROCAR TUBE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24530818
Report Number9610773-2026-01717
Device Sequence Number8933645
Product Code HRX
UDI-Device Identifier04042761010573
UDI-Public04042761010573
Combination Product (Y/N)N
PMA/510(K) Number
K951354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA70951A
Device Lot Number19XW-0048
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown